# SDR AALA201810229048

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 52,062 hours, 30,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 SLIDE INDICATION INOPERABLE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF EMERGENCY SLIDE RELEASE R1 SYSTEM PER AMM 52-73-00.
